# SDR HAIHEEA9851

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Switch
- Part number: 3515000268
- Condition: Failed
- Location: Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT SWITCH WILL NOT SHUT OFF FUEL.
